# SDR 96ZZZX4420

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2788M
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870094
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Stud
- Part number: 7871702
- Condition: Cracked
- Location: Mlg Side Brace
- Part time: 1,021 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEVEL 1 INSPECTION PER AD 95-20-07, FOUND SIDE BRACE STUD CRACKED IN RADIUS.  THIS AD DOES NOT APPLY TO THIS AIRCRAFT BY SERIAL NUMBER.  RECOMMEND INSPECTION CONTINUE AS THIS PART WAS INSTALLED 5-95 AND FOUND DEFECTIVE 8-96, 1,000 HOURS TT.
